# SDR ASOA2013052403668

- Difficulty date: May 7, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 21,436 hours, 19,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FS 625 UPPER OBLIQUE ANGLES ARE CRACKED.   REMOVED CRACKED LT & RT FS 625 UPPER OBLIQUE ANGLES LOCATED, DRILLED & INSTALLED NEW LT & RT FS 625 UPPER OBLIQUE ANGLES IAW  SRM 51-40-11, 51-42-21 & 51-42-06.
